# SDR NWAA09409957

- Difficulty date: February 7, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5-7 OF THE CABIN WERE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT PWR SUPPLY AND OPERATIONALLY CHECKED THE SYS.  (K)
